# SDR 98FDEA00290

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163455
- Condition: Gouge
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME AT BS 1090, LBL 60, WL 182.  *S/D*  REPAIRED FRAME AT BS 1090, LBL 60, WL 182 PER FED-EX SRM 51-40-3.
